How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask khagihara Your Own Question
khagihara
khagihara, Doctor
Category: Medical
Satisfied Customers: 6590
Experience:  Trained in the multiple medical fields for many years.
20084961
Type Your Medical Question Here...
khagihara is online now
A new question is answered every 9 seconds

I have had diahrea for 3 months now; I feel gassy and I can

Customer Question

I have had diahrea for 3 months now; I feel gassy and I can hear sound from my tummy . After I open my bowls I fèel weak but when it is a watery poo I feel even weaker. I have been to doctors a couple of time and they took my blood test and stool test and they both turned out to be normal but the same symptoms persists even after those tests. The doctor gave me antibiotics and I have been taking it for 3 days now but I feel I am having even more diahrea and too much watery poo . Please tell me wether to continue with the antibiotics or stop taking them?
Submitted: 1 year ago.
Category: Medical
Expert:  Dr. Rick, MD replied 1 year ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with additional services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

What is the name of the antibiotic?

Have you had any test or blood work done?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 1 year ago.
No I am fine with chatting and yes as I said I had a blood test and it turned out to be normal and the name of the antibiotic is Metronidazole
Expert:  Dr. Rick, MD replied 1 year ago.

Ok.

The first thing to do is give the antibiotics more time to "kick in"

Three days is not really enough time to start feeling much better.

I'd continue as you are doing through the weekend, make sure to drink lots of fluids and stuff like gateraide, try to eat well and take it easy.

If things are not better you might want to see a GI MD for advanced testing and a colonoscopy.

Does this make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

Customer: replied 1 year ago.
Ok but I have already had 3 three watery poo today what shall i eat anything i eat i get diahrea
Expert:  Dr. Rick, MD replied 1 year ago.

Well, then, drink a lot of fluids and try a little bit of chicken broth soup or bland broth and give your GI tract a break.

Make sense?

I hope this information was helpful for you. But I do work for tips so I want to make sure you are happy with me before rating me. If you have another question on this or a related issue feel free to fire away. You may also receive an email survey after our chat, if you can please give me the top rating in all areas. It has been a pleasure to assist you today.

Thanks in advance,

Dr. Rick MD FACS

Customer: replied 1 year ago.
Does the problem seem like a bacterial infection to you? Why do I feel weak after I poo
Expert:  Dr. Rick, MD replied 1 year ago.

It may be....there are a bazillion reason for diarrhea.

It sounds like you would do best to see a GI expert if things are not better by Monday. Just make an appointment and have your doctor send over your records.

Diarrhea takes a lot out of you so, naturally, you would feel weak. If you think you are getting worse then going to the ER would't hurt.

make sense?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

Customer: replied 1 year ago.
If I leave the antibiotic lets after 4 days will I still develope resistance against antibiotic?
Customer: replied 1 year ago.
I have been prescribed twice a day for a week 7 days
Customer: replied 1 year ago.
sometimes When I take out normal poo I feel week why do I feel week then?
Expert:  khagihara replied 1 year ago.

I will try to help you. How old are you? Are you female or male? How tall are you? How much do you weigh? Any weight change? Do you have an abdominal pain? If so, when you have a bowel movement, is the pain relieved temporarily? Does anything make it better or worse? Is it consistent? Is it getting worse? Any other symptoms? Are you aware of anything which might have triggered it? Does anyone around you have a similar problem? Were you in contact with sick people? Any medical problems? Any surgeries? Any other medications including over-the-counter pills and herbs? Any family medical history?

Customer: replied 1 year ago.
I am a male , 19 years old I am 5 10, my weight is 68 kg and yes due to diarrhea and eating issue it went from 72 to 68 in 4-5 months, no abdominal pain, I do not know what might have triggered it, and no I was not in contact with sick people , no one around me has this problem no family or relatives, no medical problems, nothing
Expert:  khagihara replied 1 year ago.

It doesn't seem to be irritable bowel syndrome, inflammatory bowel disease, chronic infection. Rather it seems to be malabsorption syndrome such as lactose intolerance, cells disease, bacterial overgrowth of the small intestine, and so forth. You should see a GI doctor to have a blood test, colonoscopy, breath tests, and as forth.

Customer: replied 1 year ago.
Actually when I feel gassy I have a bit of abdominal pain
Expert:  khagihara replied 1 year ago.

I feel you seem to have malabsorption syndrome because you feel gassy.